Coincidence Point Theorems in D-Metric Spaces
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Research Paper | Mathematics | India | Volume 9 Issue 1, January 2020

Coincidence Point Theorems in D-Metric Spaces

Manoj Kumar Tiwari

In this paper we used the concept of compatible mappings of type (P) in D-metric space. Our result generalize the result of Parsai V. and Singh B., Fisher and Pathak.

Keywords: Common fixed point, D Metric space, compatible maps, compatible maps of type P

Edition: Volume 9 Issue 1, January 2020

Pages: 1156 - 1158

Share this Article

How to Cite this Article?

Manoj Kumar Tiwari, "Coincidence Point Theorems in D-Metric Spaces", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20204210, Volume 9 Issue 1, January 2020, 1156 - 1158

88 PDF Views | 77 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'Common fixed point'

Research Paper, Mathematics, Iraq, Volume 6 Issue 7, July 2017

Pages: 1083 - 1085

Fixed Point Theorems for Fuzzy Mappings on Closed Subset of Hilbert Spaces for Rational Expression

Buthainah A. A. Ahmed, Manar Falih Dheyab

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 11, November 2015

Pages: 2215 - 2217

Fixed Point Theorem for Compatible Mapping in Fuzzy Metric Space

Raghu Nandan Patel, Manoj Kumar Tiwari

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 2284 - 2286

Common Fixed Point Theorems in Fuzzy Metric Spaces

Raghu Nandan Patel, Manoj Kumar Tiwari

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 8, August 2016

Pages: 1887 - 1890

Fixed Point Results in Fuzzy Menger Space

Manoj Kumar Shukla, Surendra Kumar Garg

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 1131 - 1134

Common Fixed Point Theorems for Contractive Type Mappings in Complex Valued Metric Spaces

T. Senthil Kumar, R. Jahir Hussain

Share this Article

Similar Articles with Keyword 'D Metric space'

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 1131 - 1134

Common Fixed Point Theorems for Contractive Type Mappings in Complex Valued Metric Spaces

T. Senthil Kumar, R. Jahir Hussain

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 2057 - 2060

Coincidence Point Theorems for Four Self Mapping in D-Metric Spaces

Dharamvir Singh Vashisth, Manoj Kumar Tiwari, Raghu Nandan Patel

Share this Article

Research Paper, Mathematics, Afghanistan, Volume 9 Issue 1, January 2020

Pages: 1144 - 1147

Ciric Quasi-Contraction Fixed Point Mappings in Generalized Metric Spaces

Mohammad Jawid Mohammadi

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 12, December 2015

Pages: 480 - 483

Coincidence and Common Fixed Point Theorems in D-Metric Spaces

Raghu Nandan Patel, Manoj Kumar Tiwari

Share this Article

Research Paper, Mathematics, India, Volume 9 Issue 1, January 2020

Pages: 1156 - 1158

Coincidence Point Theorems in D-Metric Spaces

Manoj Kumar Tiwari

Share this Article

Similar Articles with Keyword 'compatible maps'

Research Paper, Mathematics, India, Volume 4 Issue 11, November 2015

Pages: 2215 - 2217

Fixed Point Theorem for Compatible Mapping in Fuzzy Metric Space

Raghu Nandan Patel, Manoj Kumar Tiwari

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 2057 - 2060

Coincidence Point Theorems for Four Self Mapping in D-Metric Spaces

Dharamvir Singh Vashisth, Manoj Kumar Tiwari, Raghu Nandan Patel

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 12, December 2015

Pages: 480 - 483

Coincidence and Common Fixed Point Theorems in D-Metric Spaces

Raghu Nandan Patel, Manoj Kumar Tiwari

Share this Article

Research Paper, Mathematics, India, Volume 9 Issue 1, January 2020

Pages: 1156 - 1158

Coincidence Point Theorems in D-Metric Spaces

Manoj Kumar Tiwari

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 5, May 2016

Pages: 165 - 168

Common Fixed Point Theorem in Intuitionistic Fuzzy Metric Space Satisfying Integral Type Inequality

Preeti Malviya, Vandna Gupta, V.H. Badshah

Share this Article
Top